Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the non-existence of transonic perturbations


Author: J. D. Neethling
Journal: Quart. Appl. Math. 18 (1960), 229-233
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/129692
MathSciNet review: 129692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cathleen S. Morawetz, On the non-existence of continuous transonic flows past profiles. I, Comm. Pure Appl. Math. 9 (1956), 45–68. MR 0078130, https://doi.org/10.1002/cpa.3160090104
  • [2] M. Schäfer, Eine einheitliche Charakteristikenmethode zur Behandlung gemischter Unterschall - Überschallströmungen, J. Ratl. Mech. and Anal. 2, 383 (1953)
  • [3] M. Schäfer, Über die stetige Rückkehr gestörter Überschallströmungen in den Unterschallbereich bei gemischten Strömungsfeldern, J. Ratl. Mech. and Anal. 5, 217 (1956)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/129692
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website